# SDR DALA2014120506453

- Difficulty date: December 4, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 102,547 hours, 14,713 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING SKIN CRACKED. REPAIRED IAW ERA 530749-14.
